# SDR AU000858

- Difficulty date: September 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULKHEAD T' ANGLE LOCATED IN RT WHEEL WELL AT STN 950 CORRODED AT KEEL BEAM ATTACHMENT. FOUND DURING CORROSION INSPECTION.
